Oct. 5th, 2010

Antibiotics

Oct. 5th, 2010 01:49 pm
These may seem silly questions, but due to a skin spot/infection they've put my pup on 750mg antibiotics, twice a day, so now I'm wondering...

a-- Will this cause potty issues? If so, any advice on what to give her to help that not be the case so much?

b-- How likely is it she'll get a yeast infection? I know dogs can get them, but I think? it's usually young pups? Again, any advice?

Megan is a 65 pit bull mix. The lesions are on the left side of her face; one along her cheek and another above her eyebrow--they are "my face will fit under this fence, oh, no it doesn't, here let me dig a little, how about now? Nope, still doesn't fit" over and over spots.

For both things, I'm thinking yogurt... but I don't know if I can get her to eat plain unflavored yogurt, and I don't know if the sugar in other yogurt doesn't outweigh the benefit.

(cross posting to my own journal)

Profile

sageautumn

April 2017

S M T W T F S
      1
2345 678
9101112131415
16171819202122
23242526272829
30      

Most Popular Tags

Page Summary

Style Credit

Expand Cut Tags

No cut tags
Page generated Jul. 22nd, 2017 02:50 am
Powered by Dreamwidth Studios